×

Found 133 Documents (Results 1–100)

Application of the \(\bar\partial \)-dressing method to a \((2+1)\)-dimensional equation. (English. Russian original) Zbl 1486.81147

Theor. Math. Phys. 209, No. 3, 1717-1725 (2021); translation from Teor. Mat. Fiz. 209, No. 3, 465-474 (2021).
PDF BibTeX XML Cite
Full Text: DOI

\( \bar\partial \)-dressing method for a few \((2+1)\)-dimensional integrable coupling systems. (English. Russian original) Zbl 1482.81040

Theor. Math. Phys. 208, No. 3, 1239-1255 (2021); translation from Teor. Mat. Fiz. 208, No. 3, 452-470 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software